Skoči na glavni sadržaj

Izvorni znanstveni članak

The Effect of Cyclic Adenosine Monophosphate (cAMP) on Acute Liver Toxicity in Mice Induced by D-galactosamine and Lipopolysaccharide

Damir Erceg ; Childrens Hospital Srebrnjak, Srebrenjak 100, Zagreb, Croatia
Tomislav Kelava ; Department of Physiology, School of Medicine, University of Zagreb, Zagreb, Croatia
Ivan Ćavar ; Department of Physiology, Faculty of Medicine, University of Mostar, Mostar, Bosnia and Herzegovina
Marijan Pašalić ; Department of Physiology, School of Medicine, University of Zagreb, Zagreb, Croatia
Filip Čulo ; Department of Physiology, School of Medicine, University of Zagreb, Zagreb, Croatia


Puni tekst: engleski pdf 71 Kb

str. 273-277

preuzimanja: 446

citiraj


Sažetak

The aim of this study was to examine the effect of cyclic adenosine monophosphate (cAMP) and its possible interference/synergism with calcium channel blocker in mice with acute liver injury induced with D-galactosamine (D-GalN) and lipopolysaccharide (LPS). C57Bl/6 mice were given i.p. simultaneously 300 mg/kg D-GalN and LPS 0.01 mg/kg. This treatment induced severe hepatitis, as evidenced by high mortality (80–90%) of control mice and large increase in concentration of aminotransferases in plasma (AST, ALT). Injection of stabile analogue of cAMP (dibutyryl-cAMP, db-cAMP) one hour before hepatotoxic agents increased survival of mice in dose-dependent manner and in medium dose significantly decreased plasma ALT level. Similar (protective) effect had also verapamil, calcium channel blocker, when given in non toxic doses and at the same time schedule as db-cAMP. Combination of db-cAMP and verapamil had not synergistic effect in protection from D-GalN+LPS hepatotoxicity; the survival of mice was similar to that seen in protection caused by each agent alone.

Ključne riječi

cyclic adenosine monophosphate, cAMP, verapamil, D-galactosamine, LPS, acute liver toxicity

Hrčak ID:

51777

URI

https://hrcak.srce.hr/51777

Posjeta: 762 *